# SDR 9JLA2022081125804

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 3,006 hours, 2,338 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C127171
- Part serial: 15018005
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A AOA HEATER FAIL ANNUNCIATOR. THE MAINTENANCE PROVIDER REMOVED THE AOA SENSOR DUE TO FAILURE AND INSTALLED A NEW SENSOR. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
